MathSciNet Relay Station
MathSciNet bibliographic data
MR960868 (89k:65161) 65R20 (54E10)
Eggermont, Paul P. B. On Galerkin methods for Abel-type integral equations. SIAM J. Numer. Anal. 25 (1988), no. 5, 1093–1117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement